REAL

Items where Year is 1973

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | F | G | H | K | M | S
Number of items: 15.

A

Arató, Mátyás and Benczúr, A. (1973) Some new results in the statistical investigation of elementary Gaussian processes. In: European Meeting of Statisticians II., 1972.08.31-1972.09.05, Budapest.

F

Fleischer, Tamás and Vásárhelyi, Boldizsár and Bíró, Mihály (1973) Közös forgalomszámlálás az európai OSzZsD-tagállamok nemzetközi közútjain. KÖZLEKEDÉSTUDOMÁNYI SZEMLE, 23 (10). pp. 457-464. ISSN 0023-4362

G

Glatz, Ferenc (1973) Vitás kérdések a dualizmuskorabeli magyar nacionalizmus történetében. THEOLOGIAI SZEMLE, 16 (9-10). pp. 269-276. ISSN 0133-7599

H

Holl, Imre (1973) Sopron középkori városfalai IV. ARCHAEOLÓGIAI ÉRTESÍTŐ (BUDAPEST) (100). pp. 180-207. ISSN 0003-8032

K

Katona, Gyula (1973) Combinatorial search problems. In: A survey of combinatorial theory. North-Holland Publishing Company, Amsterdam, pp. 285-308.

Katona, Gyula (1973) Two applications (for search theory and truth functions) of Spencer type theorems. PERIODICA MATHEMATICA HUNGARICA, 3. pp. 19-26. ISSN 0031-5303

Katona, Gyula (1973) A three part Sperner theorem. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 8. pp. 379-390. ISSN 0081-6906

M

Makó, Csaba and Héthy, Lajos (1973) Incentive Problems in the Centrally Planned Economy of Hungary. Industrial and Labor Relations Review, 26 (2). pp. 767-777. ISSN 0019-7939

S

Szász, Ferenc Andor (1973) On generalized subcommutative regular rings. MONATSHEFTE FUR MATHEMATIK, 77 (1). pp. 67-71. ISSN 0026-9255

Szász, Ferenc Andor (1973) On some simple Jacobson radical rings. MATHEMATICA JAPONICA, 18. pp. 225-228. ISSN 0025-5513

Szász, Ferenc Andor (1973) On some weakly supernilpotent radicals of rings. COLLOQUIUM MATHEMATICUM, 29. pp. 195-201. ISSN 0010-1354

Szász, Ferenc Andor (1973) Rings with radical maximal submodules. MONATSHEFTE FUR MATHEMATIK, 77 (4). pp. 354-356. ISSN 0026-9255

Szász, Ferenc Andor (1973) An almost subidempotent radical property of rings. COLLOQUIA MATHEMATICA SOCIETATIS JÁNOS BOLYAI, 6. pp. 483-499. ISSN 0139-3383

Szász, Ferenc Andor (1973) Über das im Operatorring enthaltene allgemeine Radikal eines Untermoduls. ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 34. pp. 371-376. ISSN 0001-6969

Szász, Ferenc Andor and Wiegandt, Richárd (1973) On hereditary radicals. PERIODICA MATHEMATICA HUNGARICA, 3 (3-4). pp. 235-241. ISSN 0031-5303

This list was generated on Wed Dec 13 07:39:18 2017 CET.